Jump to content
×
Are you looking for the BariatricPal Store? Go now!

2 day post op. Help!



Recommended Posts

Had my revision to gastric bypass two days ago. I did so well they let me go home yesterday. Today is a different story. The pain has definitely increased and I am having trouble urinating. It trickles out of me and not a lot. Has anyone experienced this?
Thanks so much!

Share this post


Link to post
Share on other sites

I’d probably head to your nearest medical centre/hospital ER just to be sure everything’s okay. Were you given pain meds (opioids) to take at home? They pump you full of fluids after the surgery so you would expect to be peeling at the least as usual if not more. Maybe something was irritated when they inserted or removed the catheter??

All the best.

Edited by Arabesque

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • jparadigm

      Hello lovlies!
      Today is a beautiful day in west Michigan! I hope you all have a beautiful Tuesday and rest of your week!! 🤗
      · 0 replies
      1. This update has no replies.
    • Clueless_girl

      Having gall bladder surgery in a few days and I so hope the recovery is easier than the one from the modified DS! I could use a bit of luck/pep talk for a change. I'm starting to be able to walk around without experiencing dizziness, but it would be great if the random pain in my chest and abdomen would go away!!
      · 0 replies
      1. This update has no replies.
    • Dawn 1974

      4/4/2024 - new patient orientation. Wt 313
      4/5/2024 - got all my lab work done.
      · 0 replies
      1. This update has no replies.
    • jparadigm

      Today was rough...
      I've been experiencing a headache all day today that just won't go away. I'm thinking it's now progressing into a migraine. Does anyone else get headaches from taking vitamin B12? I did some research and learned that usually a lack of B12 causes headaches. But I've noticed when I take it, I have reoccurring headaches. 😫
      · 0 replies
      1. This update has no replies.
    • sammijaee

      I can’t figure out how to update my surgery stats but 
      start 259
      sw 245
      cw 237
      gw 175
      · 0 replies
      1. This update has no replies.
  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×